# SDR SWIA200616390

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 15,961 hours, 21,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,436 hours, 13,504 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS AT ROW 6 DO NOT ILLUMINATE WHEN TESTED.  REPLACED CENTER EMERGENCY LIGHT BULBS AND FWD FUSE AT CENTER E BATTERY.  OPERATIONAL CHECK GOOD.
